# SDR ASAA2013060895040

- Difficulty date: June 8, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 9,447 hours, 2,841 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Circuit Breaker
- Condition: Open
- Location: Window Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTS LT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED.  ACFT GROUNDED. FOUND LT SIDE WINDOW CIRCUIT BREAKER OPEN, PERFORMED CIRCUIT BREAKER RESET IAW AMM 20-60-01, NO FAULTS NOTED IAW SAME REFERENCE. PERFORMED WINDOW HEAT SYS OPS CHECK IAW AMM 30-41-00, GROUND VERIFIED, OPS CHECK GOOD.
